# SDR SWI2025F01586

- Difficulty date: August 21, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 39,099 hours, 28,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR BEAM RBL9 HAS CORROSION APPROXIMATELY BETWEEN FS565.00 TO FS684.00 (MARKED)   (C-CHECK RO 11/22/2025) REAPIRED R/H FLOOR BEAM RBL9 BETWEEN FS565.00 TO FS684.00 REF CRJ 700 SRM 53-00-41-201-001-A01 AND REO 670-53-31-1090 REV -- DATED 2025-09-18. COMPLIED WITH ALL STEPS OF TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR MORE DETAILS.
